8 Mar 2010
I found this on the web:
"Although Seroquel is not likely to be abused, withdrawal symptoms are possible as the brain adjusts to a reduction in the medication. Symptoms can include nausea and vomiting, insomnia, and symptoms of bipolar disorder or schizophrenia. To prevent symptoms from occurring when withdrawing from Seroquel, your healthcare provider may gradually wean you off the drug, even if switching to a different medication."
Hope this helps
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Started taking this medicene, and it is completely messing me up! I want it out of my body, and want to know how long it will take to be gone ...
5 answers • 8 Sep 2009
I have diabetes, should I stop taking seroquel?
2 answers • 31 Dec 2009
At first, my doc tried to put me on 300mg of Seroquel. The first two nights I passed out. The third night I was aggitated and restless. It felt like ...
1 answer • 5 Nov 2011
I think I am pregnant and I need to get Seroquel XR out of my system completely. I cannot tell my health care provider. So I have stopped taking it ...
5 answers • 7 Mar 2012
2 answers • 23 Jan 2013